# SDR SWIA200414423

- Difficulty date: September 1, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 5,547 hours, 4,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 280 BULKHEAD, BL 9.00 & BR 9.00 2 ANGLES CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED THE NEW ANGLES AT FS 280 L & R BL 9 UNDER FLOORBEAMS IAW EO 601R-53-11-136.
